MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926008220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2016-12021.(b)(6).It was reported that vessel dissection occurred.In (b)(6) 2016, the patient's qualifying condition was unstable angina and was referred for cardiac catheterization.The target lesion was located in the mid left anterior descending (lad) artery extending up to distal lad with 80% stenosis and was 18mm long with a reference vessel diameter of 3.00mm.The target lesion was treated with pre-dilatation and placement of a 2.50 x 28mm and 2.25 x 8mm synergy ii stents.Following post-dilatation, the residual stenosis was 0%.However, post procedure, a grade a dissection was noted, which was treated with intervention.The following day, the patient was discharged on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the grade a dissection occurred after the 2.50 x 28mm synergy ii stent was implanted and the 2.25 x 8mm synergy ii stent was implanted as treatment.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6195604
Report Number2134265-2016-12022
Device Sequence Number730500
Product Code NIQ
UDI-Device Identifier08714729839965
UDI-Public(01)08714729839965(17)20170815(10)19611086
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2017
Device Model NumberH7493926008220
Device Catalogue Number39260-0822
Device Lot Number19611086
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date01/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;